Fevasafe 650

Fevasafe 650

Login or Register to view price!


Paracetamol 650mg

Category: .
Description

Fevasafe 650 | Paracetamol 650mg-  The drug is also known as acetaminophen, used for treating any kind of pain and fever such as headaches, Backache, menstrual periods, toothaches,  osteoarthritis etc.  It is typically effective on any kind of pain. If you are giving this drug to children then make sure that it is also available for children. The drug does not leave any major side effect but still, you would find any unusual effects then contact your doctor.

Composition

  • Paracetamol 650mg

 

Caution– If you are allergic to this particular drug segment then consult your doctor, they will provide you any other drug segment that will provide the same result. An overdose of any drug can lead many health issues so make sure that you are not taking a huge quantity of this drug.  You must tell your doctor about the medication that you are taking at that time.

Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Fevasafe 650”

Your email address will not be published. Required fields are marked *

Contact Us
Contact Us